Small tails for the supremum of a gaussian process
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 2, pp. 307-315
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1988__24_2_307_0,
author = {Talagrand, Michel},
title = {Small tails for the supremum of a gaussian process},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {307--315},
year = {1988},
publisher = {Gauthier-Villars},
volume = {24},
number = {2},
mrnumber = {953122},
zbl = {0641.60044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1988__24_2_307_0/}
}
TY - JOUR AU - Talagrand, Michel TI - Small tails for the supremum of a gaussian process JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1988 SP - 307 EP - 315 VL - 24 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1988__24_2_307_0/ LA - en ID - AIHPB_1988__24_2_307_0 ER -
Talagrand, Michel. Small tails for the supremum of a gaussian process. Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 2, pp. 307-315. http://geodesic.mathdoc.fr/item/AIHPB_1988__24_2_307_0/